04-01-06, 05:54 PM
Hello. I was just switched from Adderall IR 10 mg 2 times per day to Concerta 36 mg plus ritalin 10mg as needed in late day. This is day two of Concerta and I am having severe headaches. I believe migraines. They are similar to the ones I've had after epiderals and surgery anesthesia. The pain is unbearable to the point that I have no idea if the Concerta is working at all since the headache is overshadowing everything. Has anyone else experience such severe headaches. The type that you can't decsribe or find any relief from? Besides stopping the Concerta what can I do in the meantime to stop this pain. Nothing has helped...food,water, caffeine, rest, tylenol, advil.....Thanks....Jac
04-03-06, 11:21 AM
It works for me with my severe headaches i get on occation, try 1 and a half of excederine type medicine (either the name brand or a knock off), needs to have the combination in each tablet or pill of 250mg of Acetaminophen and 250mg of Aspirin with 65mg of caffeine. This is the only thing that helps me, the problem is i get jittery if i take 2 full pills, hence the 1 and a half. once it didn't work for me so i ended up doing the same thing around 4 hours later and it finally went away. nothing else works for me, only this combination. It's weird...i hope this helps, just don't take too much because the concerta has already stimulated your heart and body. However if you feel you can take 2 tablets, then go for it, but i'd advise you only take 1.5 if you weigh 145 or less (my weight is around 145), if you weigh more, then go for the 2 tablets. As a side note, if you feel really jittery after doing this, i have found that drinking lots of water dilutes the caffeine much quicker and my headache still goes away. Post if this works for you, i'd be curious to hear your results...
04-03-06, 08:33 PM
Thanks. I had already tried that hoping the caffeine would help. If it works for you that is great and may work for others. It's worth a try. My doctor took me off but I have to wait for a mailed rx of adderall. Yesterday I was so off and I took 1 of my booster ritalins. The same headache came but less severe. I'm assuming I just can't tolerate the stimulant in those meds. Having 3 children makes a migraine 10 x's worse:eyebrow: . I have had that combo work with other bad headaches with good results. thanks...Jacaboon